I statrted Topamax last Jan and was on it till Oct. I got a huge kidney stone so they took me off. I was put back on just this week. When I was on it before I statred at 25 for a week and increased up to 200. This time I started at 50. My question is... last time I lost weight almost as soon as I took my first pill but eventually the side effect wore off... this time I dont feel any of the side effects... is that because my body is still use to the drug... will I not experience the side effetcs this time or is it just to early. Has anyone else experienced this? Thanks
Second time on Topamax?
- 28 Feb 2012 by unc4mee
- 2 November 2012
Hello unc4mee. It truly varies, the side effects. I answered a previous question, in regards to no weight loss the second time taking Topamax. It might just be, as you said, your body in regards to the drug, might have built up a tolerance (not uncommon or unheard of) regards pledge
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Nov 2012 • 1 answer
Updated 5 May 2014 • 1 answer
Updated 18 Mar 2015 • 1 answer
Updated 19 Jan 2017 • 1 answer
Updated 8 Sep 2017 • 1 answer